Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and regularity of minimal surfaces on Riemannian manifolds


Author: Jon T. Pitts
Journal: Bull. Amer. Math. Soc. 82 (1976), 503-504
MSC (1970): Primary 49F10, 49F20, 49F22
DOI: https://doi.org/10.1090/S0002-9904-1976-14075-X
MathSciNet review: 0405219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AF] F. J. Almgren, Jr., The theory of varifolds. Mimeographed notes, Princeton (1965)
  • [FH] H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976. MR 257325
  • [LHB] H. B. Lawson, Jr., The global behavior of minimal surfaces in S, Ann. of Math. (2) 92 (1970), 224-237. MR 42 #5169. MR 270279
  • Marston Morse and C. Tompkins, The existence of minimal surfaces of general critical types, Ann. of Math. (2) 40 (1939), no. 2, 443–472. MR 1503471, https://doi.org/10.2307/1968932
  • [PJ1] J. Pitts, Existence of minimal surfaces on riemannian manifolds I: Almost minimizing varifolds (preprint).
  • [PJ2] J. Pitts, Existence of minimal surfaces on riemannian manifolds II: Regular surfaces in three dimensional manifolds (preprint).
  • [SM] M. Shiffman, The plateau problem for non-relative minima, Ann. of Math. (2) 40 (1939), 834-854. MR 1, 79. MR 467

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F10, 49F20, 49F22

Retrieve articles in all journals with MSC (1970): 49F10, 49F20, 49F22


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14075-X

American Mathematical Society